# SDR CA120413003

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,514 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT FLOAT FITTINGS CRACKED AND STOP DRILLED.  AC INSEPCTED FOR GENERAL AIRWORTHINESS.  INSPECTED AREA ADJACENT FITTINGS FOR ANY SIGNS OF STRESS.  INSPECTED REMAINING FLOAT ATTACHEMENT FITINGS.  APPROVED REPAIR IS BEING DECIDED AND AC IS GROUNDED TILL REPAIRED.
